MINNEAPOLIS (WCCO) – On Saturday, Roseville Police issued an overdose alert after two young people died in the span of 24 hours in separate incidents.
Officers say the two victims were a 16-year-old and a 20-year old. In addition, Roseville police say their officers used Nalaxone, a life-saving medication which is used during an opioid overdose, twice in the last two days.
The recent spike can be attributed to a pill called “Perc 30,” police say. The pill is described as a potent narcotic mixed with fentanyl, a deadly synthetic opioid.
Signs of an overdose include a pale and clammy face, slow breathing, and a limp body. Fingernails and lips can turn blue or purple, and the victim could have a slow heartbeat and low blood pressure.
In the case of an overdose, a person should call 911 and use Narcan (naloxone). Minnesota has a “Good Samaritan Law,” which protects those from being charged if they are seeking medical assistance for someone who is overdosing.
More On WCCO.com:
- Lower Sioux Indian Community To Get Ancestral Land Back From Minnesota, MN Historical Society
- ‘This Pillow Fight Just Got Very Real’: David Hogg Starting Pillow Company To Rival MyPillow CEO Mike Lindell
- You’ll Be Stuck Inside Awhile, So Check Out WCCO Reporters’ Top Streaming Recommendations
- Stimulus Check Latest: Help Is Nearing. What’s The Timeline For Next Economic Relief Payment?
Source: CBS Minnesota